# SDR DALA2025022001339

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N922DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64886
- Aircraft time: 17,584 hours, 7,289 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 33,140 hours, 17,041 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Part number: 1074926
- Part serial: 15581
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 33,140 hours, 17,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3922 -ATB- RETURNED TO STL DUE TO INABILITY TO MAINTAIN CABIN PRESSURE. CORRECTIVE ACTION: MAINTENANCE REPLACED THE #2 BLEED AIR REGULATOR PER B737 AMM 36-11 AND CABIN PRESSURE CONTROL MODULE PER B737 AMM 21-31.
